My father is 91 has fatigue , weakness, dizziness ,
some of the drugs and his age may be contributing factors
Welcome to the 'Ask a Doctor' service.
The symptoms you've mentioned can be caused by some of the drugs he's taking (ticagrelor and lorazepam for example). His age is another potentially contributing factor. Fatigue and weakness are common symptoms in the elderly. If all the tests are normal (like vitamin B12, hematocrit, electrolytes, etc) then perhaps you (and his doctor) should consider the drugs as potential causes. Changing the regimen (one drug at a time) may reveal the offender.
I hope my comments have helped you to understand his situation better. Please let me know if you need further assistance.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Suggest treatment for splenic cyst
- What causes dry throat?
- What causes itching in breast?
- What causes chest pain and heart burn?
- Suggest treatment for pain in heels
- Can i take Paxil along with Clonidine?
- Suggest ways to manage diabetes
- Does taking Plaquinel for lupus affect the memory?
- What does an enlarged lymph node on neck indicate?
- Is infection possible by touching a dead bird despite using a disinfectant?